JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 4, Issue 5, Article 98
Asymptotic Behaviour of Some Equations in Orlicz Spaces

    Authors: D. Meskine, A. Elmahi,  
    Keywords: Strongly nonlinear elliptic equations, Natural growth, Truncations, Variational inequalities, Bilateral problems.  
    Date Received: 26/03/03  
    Date Accepted: 05/08/03  
    Subject Codes:


    Editors: Alberto Fiorenza,  

In this paper, we prove an existence and uniqueness result for solutions of some bilateral problems of the form

$displaystyle left{ begin{array}{l} langle Au, v-u rangle geq langle f, v u rangle ,  forall vin K  [10pt] uin K end{array} right.$   
where $ A$ is a standard Leray-Lions operator defined on $ W_{0}^{1}L_{M}(Omega)$, with $ M$ an N-function which satisfies the $ Delta_2$-condition, and where $ K$ is a convex subset of $ W_{0}^{1}L_{M}(Omega)$ with obstacles depending on some Carathéodory function $ g(x,u)$. We consider first, the case $ fin W^{-1}E_{overline M}(Omega)$ and secondly where $ fin L^{1}(Omega)$. Our method deals with the study of the limit of the sequence of solutions$ u_n$ of some approximate problem with nonlinearity term of the form $ vert g(x,u_n)vert^{n-1}g(x,u_n)times M(vertnabla u_nvert)$.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login